RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 319, Number 3  


MATHEMATICS
An inverse problem for the wave equation
A. Kh. Amirov, R. T. Pashaev
521
A multigrid method for the numerical solution of variational inequalities
V. G. Belsky
523
Quasiclassical integral equations
A. M. Budylin, V. S. Buslaev
527
Integral geometry with a matrix weight and a nonlinear problem of the reconstruction of matrices
L. B. Vertgeim
531
On the matrix $F=\{1/[f_if_j(f_i+f_j)]\}$
M. L. Gerver
535
A componentwise localization principle and componentwise equiconvergence with a trigonometric series for expansions in root vectors of the Schrödinger operator with a matrix potential
V. A. Il'in
539
Distribution of values of Dirichlet characters on additive sequences
A. A. Karatsuba
543
On the variational method for constructing adaptive grids on $n$-dimensional surfaces
V. D. Liseikin
546
Differential inequalities: embedding theorems and approximation problems
V. A. Malyshev
550
A new direction in the method of matrix Lyapunov functions
A. A. Martynyuk
554
Description of indefinite measures on $W^\ast J$-factors
M. S. Matveichuk
558
The Stieltjes $B$-integral and the summation of spectral decompositions of some classes of contraction operators
A. V. Rybkin
562
On the denseness of Lizorkin-type spaces $\Phi_V$ in the spaces $L_{\overline p}(R^n)$ with mixed norm
S. G. Samko
567
Continuous solutions of the Carleman–Vekua equation with a singular point
A. Tungatarov
570
Local finiteness of Mal'tsev algebras
V. T. Filippov
574

CYBERNETICS AND THE REGULATION THEORY
Robust stability of linear systems
Yu. I. Neimark
578
Assignments with a given order of succession
S. B. Fleishman
581

MECHANICS
Asymptotic relations, fracture acceleration, and subcritical fracture growth under creep
A. M. Lin'kov
585

GEOPHYSICS
Oscillatory instability as a consequence of a random distribution of density
B. M. Naimark, A. T. Ismail-zade
590
Content of metals in snow cover of 1988 Spitak earthquake epicentral zone
A. A. Nikonov, V. A. Alekseev
596
Processing of geophysical information under multiplicative-additive noise
V. N. Strakhov
599

MATHEMATICAL PHYSICS
Asymptotics of the fundamental solution of the equation of internal waves as $t\to\infty$ and the quasifront phenomenon
Yu. D. Pletner
604
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020